# SDR WRLA200408

- Difficulty date: January 23, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N278WL
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Engine: Pwa PW4462
- Engine time: 29,773 hours, 5,027 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 54A821
- Condition: Shingled
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: C
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

ENGINE 1 VIBRATION HIGH ALERT DISPLAYED ON TAKEOFF,  ABORTED TAKEOFF AT 15 KNOTS.   INSPECTED NR 1 ENGINE IAW FIM 77-32-01 FOUND FAN BLADES SHINGLED, FREED BLADES, NO DAMAGE NOTED, LUBED FAN SHROUDS AND ROOTS.   OPS CHECKED GOOD ON GROUND RUN.
